Sh:499

Bib entry
@article{Sh:499,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{Homogeneous families and their automorphism groups}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {52},
 number = {2},
 year = {1995},
 pages = {303--317},
 issn = {0024-6107},
 doi = {10.1112/jlms/52.2.303},
 mrclass = {03C05 (03C55 03E05 20B07 20B27)},
 mrnumber = {1356144},
 mrreviewer = {H. Dugald Macpherson},
 doi = {10.1112/jlms/52.2.303},
 note = {\href{https://arxiv.org/abs/math/9409205}{arXiv: math/9409205}},
 arxiv_number = {math/9409205}
}